# SDR UALA2010040801171

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 78,252 hours, 9,621 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 45-53 EMERGENCY LIGHTS STRIPS INOP, DOORS 4 LT AND 4 RT EXIT SIGN INOP, AFT GALLEY EMERGENCY LIGHTS STRIPS INOPERATIVE.  REPLACED FEED IN JUMPER POWER CABLE FROM SEAT ROW TO GALLEY, OP CHECKS GOOD.
